been put on 300mg per day the help with sciatica only been on them a wk but yesterday felt like i was doped up couldnt seem to concentrate properly ended up goin to bed but dueing night felt like i had a fever hot and sweaty woken up today not feeling much better and have headache is this normal side effects ?. plus reading other review why is there weight gain involved in these tablets is it just down to increased appetite or do you just notice weight gain this worrys me as ive just lost 4.1/2 . stone cant cope with a weight gain . and if what i have asked is normal can i just stop takin them look forward to some replies .
You should not just stop taking them without a doctor's supervision. You will need to taper off of them, probably.
Those are not normal side effects of the drug. You must have contracted some type of virus. Hopefully it will pass soon.
You may or may not gain weight. Everyone is different.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out that Neurontin is an anticonvulsant drug but I take it for nerve pain from sciatica
Posted 24 Aug 2011 • 4 answers
Posted 23 Mar 2013 • 3 answers
Posted 18 Sep 2014 • 1 answer
Posted 3 Jun 2016 • 1 answer
Posted 21 Aug 2016 • 1 answer